# SDR DL72S991791

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: 5717703002
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE COCKPIT WINDOW FRAME, E-F WINDOW POST, DENT/CRACK REPAIR.  THE E-F COCKPIT WINDOW FRAME POST WAS DENTED AT THE LOWER SILL OF THE R3 COCKPIT WINDOW WHEN THE FRONT END OF THE     AIRCRAFT WAS BLOWN INTO A FIXED STRUCTURE.  INSPECTION OF THE POST REVEALED A CRACK AT THE DENTED LOCATION.  THE DAMAGED POST WAS REMOVED AND A NEW POST INSTALLED PER ER/A 367851-14, REV A.
